# SDR HNAA2019090600250

- Difficulty date: September 3, 2019
- Submitted: September 6, 2019
- Operation: Air carrier
- Aircraft: N686AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500843
- Aircraft time: 36,396 hours, 32,410 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS OVERWING ON LT AND RT SIDES AND EMERGENCY LIGHTS ON FLOOR STRIPS FROM SEATS 12A BACK TO 18A WILL NOT TURN ON. FIX: REMOVED AND REPLACED #400 BATTERY ASSY IAW AMM 33-50-04-04. OPS CHECK GOOD.
